MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP PACING/ECG/DEFIBRILLATION ELECTRODES; Automated External Defibrillators (Non-Wearable)

PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP PACING/ECG/DEFIBRILLATION ELECTRODES; Automated External Defibrillators (Non-Wearable)
Catalog Number 11101-000021
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer will be provided with replacement electrodes.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted stryker to report that the electrodes connected to their device were not being recognized.Another set of electrodes were available and were used; the device recognized them and connected correctly.There was no patient use associated with the reported issue.

Brand Name
QUIK-STEP PACING/ECG/DEFIBRILLATION ELECTRODES
Common Device Name
Automated External Defibrillators (Non-Wearable)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key24852354
Report Number0003015876-2026-00758
Device Sequence Number12175270
Product Code MKJ
UDI-Device Identifier00883873867808
UDI-Public00883873867808
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11101-000021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown